# SDR 97ZZZX2944

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Technical Services Inc, repair station HN6R593N
- Make and model: Boeing 737*
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65464542
- Condition: Disbonded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON SKIN DISBOND, 3-4 YEARS AFTER BOND REPAIR PERFORMED.  SUSPECT CAUSE:  BREAKDOWN OF BOND DUE TO REPORTED ENTRANCE OF WATER FROM LEADING AND TRAILING EDGES.  BOND FAILURE POSSIBLY DUE TO IMPROPER CLEANING PRIOR TO LAY-UP AND INSTALLATION OF FIBERGLASS REPAIRS.  SUBMITTER RECOMMENDATIONS TO PREVENT RECURRENCE:  PERFORM REMEDIAL AND RECURRENT TRAINING OF TECHNICIANS ON PROPER/CORRECT FIBERGLASS BOND PRACTICES.  OPERATOR:  SOUTH AFRICAN AIRWAYS.
